# SDR COMA0260701

- Difficulty date: December 6, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 19,937 hours, 19,347 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1112B
- Condition: Malfunctioned
- Location: L/H
- Part time: 5,778 hours, 5,761 cycles
- Stage of operation: DE
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5862 FLAPS FAILED AT 34 DEGREES DURING APPROACH.REPLACED THE FLAP BPSU'S.
